# SDR REXA2024111101465

- Difficulty date: November 2, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 37,342 hours, 26,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR RIGHT HAND AFT EMERGENCY LIGHT INOP.  R/R EMERGENCY LIGHT IAW AMM 31-51-15. OPS CHECK GOOD. NO DEFECTS NOTED.                                     P/N ON/OFF: 8GH002473-08  S/N ON: NSN
